Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 37-50    DOI: 10.1007/s10114-016-5673-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Arithmetic Properties of Overpartition Triples
Liu Quan WANG
Department of Mathematics, National University of Singapore, Singapore 119076, Singapore

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7